Q. Can you suggest some creams for the skin rashes under my lips?

Answered by Dr. Suvash Sahu and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Skin Rashes or Warts? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

From one month, I started to observe some rashes on the skin under my lips. I have been diagnosed before with dermatitis, but this is a different kind of rash. I have attached a picture of the rash. I have already tried applying moisturizing cream, Fisiogel, and Aciclovir. I thought it to be due to herpes, but these creams did not work. Please help.


Related Questions:
I have warts on my penis. Is it an STD?
Can I take Spirulina 500 mg tablet twice, to replace the intake of 2.5 mg Folic acid and Vitamin B?
Can you please suggest any skin lightening cream?
 

Dr. Suvash Sahu
MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology, Dermatology, Venereology

Hi,

Welcome to icliniq.com.

I have seen your query and examined your picture (attachment removed to protect patient identity).

  • It seems you have flat warts, and they are not herpes. These are not dangerous. However, they have a tendency to recur even after multiple removals.
  • The growth which occurred is filled with virus particles, so whenever you shave that area, these are going to get seeded at someplace else. I suggest you use hair trimmer instead of shaving, as blades can cause the spread of these warts.
  • Radiofrequency removal or CO2 laser (carbon dioxide laser) removal is effective if done thoroughly and multiple times. Meanwhile, I suggest taking Vitamin B complex and Zinc supplements, as these build up your immunity to fight these warts naturally.
  • There is no need to get scared, as recurrence is extremely common even in viral warts. They can come literally from anywhere. Hence, they are known to be very common. They seem to be common in men getting shaved in parlors. However, they can come from anywhere.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

Can you please suggest some cream also? I was using Benzac 10 %, which I used for acne. This cream tends to dry these warts.

 

Dr. Suvash Sahu
MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology, Dermatology, Venereology

Hi,

Welcome back to icliniq.com.

  • I suggest trying Tretinoin 0.05 % daily at night, but radiofrequency cautery or CO2 laser are good options in your case.

For further queries consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What can be done to reduce high vitamin B12 level?
Query: Hello doctor, I have been taking Vitamin B medication for over one year and my Vitamin B12 level is very high, greater than 2000. What should I do to reduce the level? I am 27 years female. Please advise.  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Vitamin B12 is a water-soluble vitamin. It means any excess of Vitamin B12 in the body shall be flushed out in urine. So just stop taking further vitamin supplements and the B12 level shall normalize. You can repeat the test after one month.  Read Full »
 
Which acne cream is causing dry, flaky skin around eyes and burns on cheek?
Query: Hi doctor,Recently I have been prescribed Tretinoin 0.25 cream and Benzaclin gel for my mild acne but ever since I started I have been getting dry and flaky skin around my eyes and mouth and burns on my cheek. Which cream is causing this? And how do I continue using them, if so?  Read Full »
Dr. Shanza Ikram
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Actually, it is a very common side effect of Tretinoin cream and sometimes Bezclin (Clindamycin and Benzoyl peroxide) also cause it. My opinion is to stop both medicines for a week. If you have severe burning use Hydrocortisone cream onl...  Read Full »
 
Do genital warts appear above the pubic area?
Query: Hi doctor, Do genital warts appear above the pubic area? I have attached the picture for your reference.  Read Full »
Dr. Rakesh Kumar Bahunuthula
Dermatologist

Answer: Hi, Welcome to icliniq.com. Genital warts over the pubic area is a common presentation of the advent and use of condoms. As condoms provide protection to the genitalia, the incidence is lower in such sites. However, the skin over the pubic area remains unprotected and can come in contact wit...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can transvaginal scan cause spotting during pregnancy?
Hi doctor, I have a history of recurrent early miscarriage (before seven weeks). Investigations pointed to high autoimm ...Read more »
My hairline has reduced. Should I opt for Ayurveda, homeopathy, or other alternative medicine?
Hello doctor, I am a 40-year-old male. For past five to six years my hairline has reduced drastically, a kind of patter ...Read more »
How to Grow Thick and Dark Eyelashes - Uses | Work | Effective | Precautions | Side Effects
Women use mascaras, artificial eyelashes, and a lot of other cosmetic products to make their eyelashes look long, thick, ...Read more »